# SDR DALA2024072307423

- Difficulty date: July 2, 2024
- Submitted: July 23, 2024
- Operation: Air carrier
- Aircraft: N186DN
- Make and model: Boeing 767332
- Aircraft serial: 27962
- Aircraft time: 117,227 hours, 16,826 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Access Panel
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 186 DURING SVC FOUND #2 ENG NACELLE STRUT ACCESS PANEL O/B AFT MISSING. CORRECTIVE ACTION: FWD TO CDL DUE TO PANEL NIS @LAX AND PLACARD INSTALLED. (6001335)
